# SDR 2004F00040

- Difficulty date: December 10, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N539PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 741
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 31080511
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL FOUND LEAKING FROM LT ENGINE AFTER SHUTDOWN.  VISUAL INSPECTION, FOUND CHAFED LINE.  FUEL LINE REPLACED ON NR 1 ENGINE IAW J-31 AMM 20-10-00.  VISUAL LEAK CHECK CARRIED OUT IAW J-31 AMM 51-11-00.  FOUND SERVICEABLE P/N 3108051-1, ALSO FUEL FLEX LINE ON NR 1 ENGINE IAW J-31 AMM 20-10-00, P/N 1379305-A119.  (M)
